Quantum open-systems approach to current noise in resonant tunneling junctions

Sun, H. and Milburn, G. J. (1999) Quantum open-systems approach to current noise in resonant tunneling junctions. Physical Review B, 59 16: 10748-10756. doi:10.1103/PhysRevB.59.10748

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ35531_OA.pdf Full text (open access) application/pdf 195.84KB 0

Author Sun, H.
Milburn, G. J.
Title Quantum open-systems approach to current noise in resonant tunneling junctions
Journal name Physical Review B   Check publisher's open access policy
ISSN 0163-1829
1550-235X
1538-4489
Publication date 1999-04-15
Sub-type Article (original research)
DOI 10.1103/PhysRevB.59.10748
Open Access Status File (Publisher version)
Volume 59
Issue 16
Start page 10748
End page 10756
Total pages 9
Place of publication College Park, MD United States
Publisher American Physical Society
Collection year 1999
Language eng
Abstract A quantum Markovian master equation is derived to describe the current noise in resonant tunneling devices. This equation includes both incoherent and coherent quantum tunneling processes. We show how to obtain the population master equation by adiabatic elimination of quantum coherences in the presence of elastic scattering. We calculate the noise spectrum for a double well device and predict subshot noise statistics for strong tunneling between the wells. The method is an alternative to Green's function methods and population master equations for very small coherently coupled quantum dots.
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 51 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 11:03:39 EST